Positive Fixed Point of Strict Set Contraction Operators on Ordered Banach Spaces and Applications
Meiqiang Feng,
Xuemei Zhang and
Weigao Ge
Abstract and Applied Analysis, 2010, vol. 2010, 1-13
Abstract:
The fixed point theorem of cone expansion and compression of norm type for a strict set contraction operator is generalized by replacing the norms with a convex functional satisfying certain conditions. We then show how to apply our theorem to prove the existence of a positive solution to a second-order differential equation with integral boundary conditions in an ordered Banach space. An example is worked out to demonstrate the main results.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/439137.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/439137.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:439137
DOI: 10.1155/2010/439137
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().